# SDR R61A201301040196

- Difficulty date: January 4, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 7,938 hours, 7,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361567
- Condition: Damaged
- Location: Fuselage
- Part time: 7,938 hours, 7,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED THE LEFT O/B SEAT RAIL WEBBING HAS 3 ELONGATED HOLES, 2 AT STATION 354.0 AND 1 AT STATION 285.0.  MAINTENANCE PERFORMED MAJOR REPAIR TO WEBBING AT STATIONS 354.0 AND 285.0 IAW BOMBARDIER EO. DHC-8-400-53-L01797. PART NUMBERS 85361565 & 85361567 WERE USED.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
